On convolutions on configuration spaces. II. spaces of locally finite configurations

  • D. L. Finkelshtein Iн-т математики НАН України, Київ


We consider the convolution of probability measures on spaces of locally finite configurations (subsets of a phase space) as well as their connection with the convolution of the corresponding correlation measures and functionals. In particular,the convolution of Gibbs measures is studied. We also describe a relationship between invariant measures with respect to some operator and properties of the corresponding image of this operator on correlation functions.
How to Cite
Finkelshtein, D. L. “On Convolutions on Configuration Spaces. II. Spaces of Locally Finite Configurations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 12, Dec. 2012, pp. 1699-1, https://umj.imath.kiev.ua/index.php/umj/article/view/2692.
Research articles